# SDR DALA2015121407591

- Difficulty date: November 17, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Condition: Corroded
- Location: Apu Bleed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR SHUTOFF VALVE HAS SURFACE CORROSION VIEWED THRU ACCESS DOOR 313AL RLO14.  R & R APU BLEED SHUTOFF VALVE IAW AMM 36-11 -10-401.  LEAK AND OPS CHECK DUE.  PERFORMED OPS AND LEAK CHECK OF APU BLEED SHUT OFF VALVE, OPS AND LEAK CHECK GOOD IN REF TO AMM 63-11-10-404-013.
